# SDR MASA97044

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447YV
- Make and model: Dhav DHC8202
- Aircraft serial: 447
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010477
- Condition: Broken
- Location: Nr 2 Hyd System
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

DEN/SHR - FLT 7475 - AFTER TAKEOFF, CREW LOST ALL HYDRAULIC POWER TO THE NR 2 HYDRAULIC POWERED SYSTEMS.  AIRCRAFT RETURNED TO DEN WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE SUPPLY LINE FROM THE HYDRAULIC FILTER MANIFOLD TO THE ENGINE DRIVEN HYDRAULIC PUMP, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
